# SDR FDEA201701300284

- Difficulty date: January 30, 2017
- Submitted: February 8, 2017
- Operation: Air carrier
- Aircraft: N956FD
- Make and model: Boeing 757236
- Aircraft serial: 29115
- Aircraft time: 31,288 hours, 18,594 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 146N615810
- Condition: Cracked
- Location: R2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR FORWARD FRAME UPPER HINGE CUTOUT, EXISTING REPAIR ANGLE IS CRACKED IN 4 PLACES.  VERIFIED BY HEFC INSPECTION. LOCATED AND DRILLED NEW REPAIR ANGLE IAW SRM 51-40-05-0G AND  INSTALLED IAW SRM 52-10-02-2R.
